Alert archive / Colorado / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 147, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jun 24, 2025, 1:35 PM MDT for El Paso County, Colorado. It was in force for 25 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 24, 2025, 1:35 PM MDT (19:35 UTC)
- Expired
- Jun 24, 2025, 2:00 PM MDT
- In force
- 25 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County El Paso County, CO
The radar
The Pueblo radar (KPUX), 66 km from the middle of the area, began a volume at 19:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 24, 1:58 PM MDT | HAIL 1 | 5 N Peterson Afb, CO | Report from mPING: Quarter (1.00 in.). |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 23 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 24, 1:09 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Grand Junction, CO (KGJT), launched 12:00Z, 7.6 hours before the alert went out and 325 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3379 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 263 m²/s²
- 0-3 km storm-relative helicity
- 261 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
313
WUUS55 KPUB 241935
SVRPUB
COC041-242000-
/O.NEW.KPUB.SV.W.0147.250624T1935Z-250624T2000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
135 PM MDT Tue Jun 24 2025
The National Weather Service in Pueblo has issued a
* Severe Thunderstorm Warning for...
Northwestern El Paso County in east central Colorado...
* Until 200 PM MDT.
* At 135 PM MDT, a severe thunderstorm was located over western
Colorado Springs, moving northeast at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Colorado Springs, Fountain, Air Force Academy, Manitou Springs,
Black Forest, Stratmoor, Fort Carson, Security, Security-Widefield,
Falcon, Cimarron Hills, and Peterson Space Force Base.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3867 10490 3896 10494 3908 10463 3899 10456
3870 10459
TIME...MOT...LOC 1935Z 233DEG 14KT 3887 10483
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
kam1 follow-up statement
734
WWUS55 KPUB 241945
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
145 PM MDT Tue Jun 24 2025
COC041-242000-
/O.CON.KPUB.SV.W.0147.000000T0000Z-250624T2000Z/
El Paso CO-
145 PM MDT Tue Jun 24 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 PM MDT
FOR NORTHWESTERN EL PASO COUNTY...
At 144 PM MDT, a severe thunderstorm was located over northwestern
Colorado Springs, moving northeast at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Trained weather spotters.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Colorado Springs, Fountain, Air Force Academy, Manitou Springs, Black
Forest, Stratmoor, Fort Carson, Security, Security-Widefield, Falcon,
Cimarron Hills, and Peterson Space Force Base.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3870 10489 3898 10489 3908 10463 3899 10456
3870 10459
TIME...MOT...LOC 1944Z 229DEG 14KT 3891 10480
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
kamWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 11:22 AM MDT, 2 hours 13 minutes earlier. Its key messages:
- Uptick in thunderstorms expected today with a few strong to severe thunderstorms possible for the southeast mountains and adjacent plains with large hail, damaging winds and localized flash flooding possible, especially Pikes Peak region.
- Thunderstorms possible again on Wednesday...a few strong...though drying will start working into the western mountains.
- Most areas dry out for Thursday through Saturday, with another increase in showers and storms expected for Sunday into early next week.
- Temperatures look to be near to slightly below normal for today through Thursday, and slightly above normal for Friday and Saturday. Another slight cool down arrives for the Sunday into Tuesday timeframe.
Area forecast discussion, Jun 24, 11:22 AM MDT, 2 hours 13 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 1122 AM MDT Tue Jun 24 2025 .KEY MESSAGES... - Uptick in thunderstorms expected today with a few strong to severe thunderstorms possible for the southeast mountains and adjacent plains with large hail, damaging winds and localized flash flooding possible, especially Pikes Peak region. - Thunderstorms possible again on Wednesday...a few strong...though drying will start working into the western mountains. - Most areas dry out for Thursday through Saturday, with another increase in showers and storms expected for Sunday into early next week. - Temperatures look to be near to slightly below normal for today through Thursday, and slightly above normal for Friday and Saturday. Another slight cool down arrives for the Sunday into Tuesday timeframe. && .SHORT TERM /THROUGH WEDNESDAY/... Issued at 320 AM MDT Tue Jun 24 2025 An active subtropical/ moisture plume will continue to stream up from the south across CO with weak embedded disturbances triggering rounds of showers and thunderstorms. A southerly low level jet overriding the frontal boundary still hung up just south of border has been triggering showers and isolated embedded thunderstorms along and north of highway 50 as of 07z. These will continue to lift off to the northeast with a bit of a lull in precipitation expected later this morning. Higher dew points have been advecting northward into the San Luis Valley early this morning where dew points have been climbing into the mid to upper 40s. Dew points on the plains remain in the 50s to lower 60s. With afternoon heating and weak forcing from disturbances within the moisture plume aloft, widespread showers and thunderstorms will redevelop over the mountains and valleys around noon before spreading eastward across the plains during the afternoon and evening. Sufficient CAPE and shear will be in place for a few strong to severe storms across the southeast mountains and plains where mean CAPE values of HREF range from 750-1500 J/kg with highest values across the Pikes Peak region. Deep layer shears around 30-40 kts will support supercell development, especially with any initial development across the Pikes Peak region. Large hail and damaging winds will be possible with any of the stronger storms and SPC has a slight risk for severe thunderstorms with a hatched hail area across the Pikes Peak region with a marginal risk for severe thunderstorms elsewhere across the southeast mountains/plains. Dew points fall off some along the southern I-25 corridor during the afternoon, and shear doesn't look quite as strong, though still can't rule out a more pulse type severe storm or two before the CAPE thins out some during the late afternoon and evening. Even the mountain areas will see the potential for at lest some small hail to near 1 inch in diameter as dew points across the interior valleys remain in the 40s. With precipitable waters running from 0.75 to over 1.5 inches across our eastern areas (around 140-near 200% of normal), heavy rainfall will be a risk with the stronger storms today. This could lead to localized flash flooding for susceptible burn scars and/or urban areas if they are directly impacted. Activity should pull off to the northeast and diminish through the overnight hours though with the active moisture plume over the area, can't rule out some isolated showers and thunderstorms lingering into the overnight hours. Temperatures today will be similar to a few degrees warmer than yesterday, but still running below climatological normals. The western U.S. upper trough edges eastward into the Great Basin on Wednesday which helps to shift the moisture plume eastward. Some minor drying pushes into the western areas, but precipitable waters will still be running around 90 to 150% of normal. Another round of scattered to numerous showers and thunderstorms will develop over the mountains around noon and spread eastward through the afternoon and evening. CAPE and shear looks a little lower and weaker for Wednesday so this may pull back on storm strengths, though still think a few storms may pulse to near severe hail and wind gusts levels across the southeast mountains and plains during the afternoon and evening. Primary concern will be locally heavy rainfall which may cause flash flooding for more flood prone areas. Temperatures rebound closer to normal. -KT && .LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/... Issued at 320 AM MDT Tue Jun 24 2025 Wednesday Night Through Friday.. Showers and thunderstorms look to persist well into the evening and overnight hours Wednesday night, though chances for severe storms do drop off rather quickly after sunset. Expect rain and storms to be ongoing east of I-25 through around 8PM, clearing from west to east by around 2AM. Overnight lows by Thursday morning look to be near normal, dipping down into the 50s and low 60s over our plains, and 40s for mountains valleys. Thursday and Friday look to be a bit of a transitional period, going from southwesterly flow on Thursday to westerly flow by this weekend. We dry out enough to keep convection very isolated, but not enough to really be cause for fire weather concern quite yet, especially given that we are still likely to see significant precipitation for many areas through today and tomorrow (Tuesday and Wednesday). Winds also look to remain on the light side through this period, which will further help to reduce fire weather concerns. Near normal temperatures can be expected, with Friday being a few degrees warmer than Thursday. Thunderstorm chances remain fairly isolated on Thursday, but will be possible across all of our eastern mountains and plains locations. Continued drying into Friday will limit coverage of isolated activity even farther, with best chances of weak isolated convection over the Pikes Peak region and the eastern mountains. Saturday Onwards.. Models continue our drying trend into Saturday, keeping isolated convection mainly tied to the higher terrain. Saturday also looks to be the warmest day of the period, with highs just a few degrees warmer than normal for many locations. Most solutions still point towards another round of shortwave energy and increased precipitation chances around the Sunday timeframe, as a low builds off the coast of southern California and we return to very moist flow heading into the beginning of next week. Highs look to fall back down to near normal for Sunday through Tuesday, with daily chances for at least scattered showers and storms across all of southeast Colorado, to include our mountains, for Sunday through Tuesday as well. && .AVIATION /18Z TAFS THROUGH 18Z WEDNESDAY/... Issued at 1117 AM MDT Tue Jun 24 2025 VFR conditions are likely through nearly all of the period. Breezy conditions will occur this afternoon and there will be passing showers and thunderstorms moving across the region this afternoon and early evening. Any precip that occurs will likely be relatively brief but may bring MVFR conditions if it occurs. && .PUB WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...KT LONG TERM...EHR AVIATION...HODANISH
Hazardous weather outlook, Jun 24, 10:34 AM MDT, 3 hours 1 minute before
Hazardous Weather Outlook National Weather Service Pueblo CO 1034 AM MDT Tue Jun 24 2025 COZ058>089-093>099-251645- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1034 AM MDT Tue Jun 24 2025 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...Today and Tonight Scattered to numerous thunderstorms will develop over the mountains and valleys by early afternoon and move northeastward into the adjacent plains during the mid afternoon through evening time period. Storms over the mountains and interior valley swill be capable of producing small hail, gusty winds up to 50 mph, lightning and locally heavy rainfall. Storms will strengthen as the encounter greater low level moisture as they move into the adjacent plains. Hail up to 1.5 inches in diameter and wind gusts around 60 mph and lightning will be the primary storm risks for the southeast mountains and adjacent plains. Localized heavy rainfall capable of producing flash flooding will be possible for burn scars and urban areas. Thunderstorms may continue into the overnight hours across the far southeast plains with small hail, heavy rainfall and lightning the primary risks after 10 PM. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Another round of afternoon and evening showers and thunderstorms will develop over the mountains and spread into the southeast plains on Wednesday. A few strong to near severe thunderstorms will be possible across the southeast plains, with hail up to 1 inch in diameter, wind gusts up to 60 mph, and locally heavy rainfall possible. Most areas dry out for Thursday through Saturday, with another uptick in showers and storms expected for Sunday into early next week. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be possible over portions of the region. 34/34
In the hours before
Special weather statement, Jun 24, 12:43 PM MDT, 52 minutes before
Special Weather Statement
National Weather Service Pueblo CO
1243 PM MDT Tue Jun 24 2025
COZ074-088-241915-
Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
1243 PM MDT Tue Jun 24 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN LAS ANIMAS COUNTY
THROUGH 115 PM MDT...
At 1243 PM MDT, Doppler radar was tracking a strong thunderstorm near
Segundo, or 17 miles west of Trinidad, moving northeast at 10 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Cokedale, Segundo, Gulnare, Boncarbo, and Weston.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3710 10484 3723 10494 3733 10475 3714 10457
TIME...MOT...LOC 1843Z 247DEG 11KT 3718 10482
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
kamSpecial weather statement, Jun 24, 12:48 PM MDT, 47 minutes before
Special Weather Statement
National Weather Service Pueblo CO
1248 PM MDT Tue Jun 24 2025
COZ070-241915-
Alamosa Vicinity/Central San Luis Valley Below 8500 Ft CO-
1248 PM MDT Tue Jun 24 2025
...A STRONG THUNDERSTORM WILL IMPACT WEST CENTRAL ALAMOSA AND
SOUTHEASTERN RIO GRANDE COUNTIES THROUGH 115 PM MDT...
At 1248 PM MDT, Doppler radar was tracking a strong thunderstorm near
Monte Vista, or 11 miles northwest of Alamosa, moving northeast at 15
mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Alamosa and Alamosa East.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3743 10609 3756 10612 3767 10594 3748 10577
TIME...MOT...LOC 1848Z 247DEG 11KT 3753 10606
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
kamSpecial weather statement, Jun 24, 12:49 PM MDT, 46 minutes before
Special Weather Statement
National Weather Service Pueblo CO
1249 PM MDT Tue Jun 24 2025
COZ081-082-084-241915-
Pikes Peak above 11000 Ft CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
1249 PM MDT Tue Jun 24 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN TELLER AND
NORTHWESTERN EL PASO COUNTIES THROUGH 115 PM MDT...
At 1249 PM MDT, Doppler radar was tracking a strong thunderstorm over
Woodland Park, or 17 miles northwest of Colorado Springs, moving
northeast at 15 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Northern Colorado Springs, Woodland Park, Monument, Air Force
Academy, Palmer Lake, Green Mountain Falls, Crystola, Chipita Park,
and Gleneagle.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3900 10480 3888 10507 3902 10520 3913 10502
3913 10484
TIME...MOT...LOC 1849Z 247DEG 11KT 3903 10503
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
kamSpecial weather statement, Jun 24, 1:04 PM MDT, 31 minutes before
Special Weather Statement
National Weather Service Pueblo CO
104 PM MDT Tue Jun 24 2025
COZ081-082-084-085-241930-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-Pikes Peak above 11000 Ft CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
104 PM MDT Tue Jun 24 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN TELLER AND WEST
CENTRAL EL PASO COUNTIES THROUGH 130 PM MDT...
At 104 PM MDT, Doppler radar was tracking a strong thunderstorm over
Manitou Springs, or near Colorado Springs, moving northeast at 15
mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Colorado Springs, Manitou Springs, Peterson Space Force Base,
Cascade, and Cimarron Hills.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3876 10492 3882 10501 3899 10490 3882 10468
TIME...MOT...LOC 1904Z 213DEG 12KT 3882 10494
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
kamSpecial weather statement, Jun 24, 1:15 PM MDT, 20 minutes before
Special Weather Statement
National Weather Service Pueblo CO
115 PM MDT Tue Jun 24 2025
COZ081-083-085-241945-
Canon City Vicinity/Eastern Fremont County CO-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
115 PM MDT Tue Jun 24 2025
...A STRONG THUNDERSTORM WILL IMPACT EASTERN FREMONT...SOUTHEASTERN
TELLER AND SOUTHWESTERN EL PASO COUNTIES THROUGH 145 PM MDT...
At 115 PM MDT, Doppler radar was tracking a strong thunderstorm 9
miles southeast of Victor, or 15 miles southwest of Colorado Springs,
moving northeast at 15 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Southwestern Colorado Springs, Fort Carson, and Stratmoor.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3857 10505 3870 10511 3880 10480 3859 10471
TIME...MOT...LOC 1915Z 246DEG 13KT 3865 10498
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
kamSpecial weather statement, Jun 24, 1:29 PM MDT, 6 minutes before
Special Weather Statement
National Weather Service Pueblo CO
129 PM MDT Tue Jun 24 2025
COZ081-084-085-242000-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
129 PM MDT Tue Jun 24 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN EL PASO COUNTY
THROUGH 200 PM MDT...
At 129 PM MDT, Doppler radar was tracking a strong thunderstorm over
northwestern Colorado Springs, moving northeast at 25 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Colorado Springs, Air Force Academy, Manitou Springs, Black Forest,
Cimarron Hills, and Peterson Space Force Base.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3879 10490 3894 10495 3908 10472 3899 10464
3884 10465
TIME...MOT...LOC 1929Z 236DEG 20KT 3890 10484
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
kamThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 23, 6:14 PM MDT | Special Weather Statement | PUB | Baca | 31 min |
| Jun 23, 6:46 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 29 min |
| Jun 23, 7:43 PM MDT | Special Weather Statement | PUB | Baca | 47 min |
| Jun 24, 12:16 PM MDT | Special Weather Statement | PUB | Costilla | 29 min |
| Jun 24, 12:20 PM MDT | Special Weather Statement | PUB | Fremont | 25 min |
| Jun 24, 12:29 PM MDT | Special Weather Statement | PUB | Teller | 31 min |
| Jun 24, 12:43 PM MDT | Special Weather Statement | PUB | 32 min | |
| Jun 24, 12:48 PM MDT | Special Weather Statement | PUB | Alamosa | 27 min |
| Jun 24, 12:49 PM MDT | Special Weather Statement | PUB | Teller | 26 min |
| Jun 24, 1:04 PM MDT | Special Weather Statement | PUB | El Paso | 26 min |
| Jun 24, 1:15 PM MDT | Special Weather Statement | PUB | Teller | 30 min |
| Jun 24, 1:29 PM MDT | Special Weather Statement | PUB | El Paso | 31 min |
| Jun 24, 1:59 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 31 min |
| Jun 24, 2:01 PM MDT | Special Weather Statement | PUB | El Paso | 29 min |
| Jun 24, 2:18 PM MDT | Special Weather Statement | PUB | Fremont | 27 min |
| Jun 24, 2:22 PM MDT | Special Weather Statement | PUB | Custer | 23 min |
| Jun 24, 2:51 PM MDT | Special Weather Statement | PUB | Fremont | 24 min |
| Jun 24, 3:04 PM MDT | Special Weather Statement | PUB | El Paso | 26 min |
| Jun 24, 3:08 PM MDT | Severe Thunderstorm Warning | PUB | Custer, Fremont, Pueblo | 37 min |
| Jun 24, 3:31 PM MDT | Special Weather Statement | PUB | Pueblo | 44 min |
| Jun 24, 4:07 PM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 23 min |
| Jun 24, 4:11 PM MDT | Special Weather Statement | PUB | El Paso | 34 min |
| Jun 24, 4:14 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Pueblo | 31 min |
| Jun 24, 4:24 PM MDT | Flash Flood Warning | PUB | Pueblo | 84 min |
| Jun 24, 4:25 PM MDT | Special Weather Statement | PUB | Pueblo | 50 min |
| Jun 24, 4:28 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Pueblo | 19 min |
| Jun 24, 4:43 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Pueblo | 32 min |
| Jun 24, 4:49 PM MDT | Special Weather Statement | PUB | El Paso | 26 min |
| Jun 24, 4:57 PM MDT | Special Weather Statement | PUB | Crowley | 33 min |
| Jun 24, 5:13 PM MDT | Special Weather Statement | PUB | El Paso | 32 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.